MathSciNet Relay Station
MathSciNet bibliographic data
MR1708684 11M06 (11Y60)
Katsurada, Masanori Rapidly convergent series representations for $\zeta(2n+1)$ and their $\chi$-analogue. Acta Arith. 90 (1999), no. 1, 79–89.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement